Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: S. H. Gould
Title: Variational methods for eigenvalue problems
Additional book information: Mathematical Expositions, no. 10, University of Toronto Press, Toronto, 1957. 14+179 pp. $8.75.

Review Information:

Reviewer: William F. Donoghue, Jr.
Journal: Bull. Amer. Math. Soc. 64 (1958), 111-112
American Mathematical Society